Skip to content
My WebMD Sign In, Sign Up
Rectal bleeding after radiation
avatar
Alabama1916 posted:
Hi, I recently completed radiation treatment for prostate cancer and now I am experiencing rectal bleeding. I realize this is one of the side effects of the radiation however; how much blood is too much when should i be concerned?
Reply
 
avatar
billh99 responded:
I can't really be of any help.

But you should call your doctors office tomorrow and ask them.
 
avatar
rlf55 responded:
I too am having this problem, the bowl water is "red", its been a year since I had the radiation treatments and am bleeding with most bowel movements. On occasion I also bleed with urination. I have returned to both the Radiation Dr., and the Urologist and am questioning how much blood and for how long I'll be having these problems.
I'm seeking this information here because there must be others who've experienced this.....I am having low PSA readings though.


Featuring Experts

Basir Tareen, MD, is a board certified urologist who completed his residency at North Eastern Ohio University followed by a prestigious fellowship in ...More

Helpful Tips

Recovery of Erectile Function after Radical ProstatectomyExpert
Patients will often ask me if there is anything they can do to improve erectile function after radical prostatectomy. In general, I tell ... More
Was this Helpful?
15 of 18 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Prostate Cancer Center